Journal Article

American College of Medical Informatics Fellows and International Associates, 2007

Daniel R. Masys

in Journal of the American Medical Informatics Association

Published on behalf of American Medical Informatics Association

Volume 15, issue 3, pages 307-310
Published in print May 2008 | ISSN: 1067-5027
Published online May 2008 | e-ISSN: 1527-974X | DOI: https://dx.doi.org/10.1197/jamia.M2740
American College of Medical Informatics Fellows and International Associates, 2007

More Like This

Show all results sharing these subjects:

  • Medical Statistics and Methodology
  • Bioinformatics and Computational Biology
  • Biomathematics and Statistics

GO

Show Summary Details

Journal Article.  2424 words.  Illustrated.

Subjects: Medical Statistics and Methodology ; Bioinformatics and Computational Biology ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.